# SDR SWAA2021071593380

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 6,014 hours, 13,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER IN CUTER ISLE OVERWING IS OFF / REISNTALLED LENS PER M/M 33-51-01 OPS CHECK GOOD.
